# SDR PLGA970802A

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PWM - FLT 4788 - DURING PREFLIGHT, FOUND EMERGENCY EXIT LIGHT AT ROW 7BC WOULD NOT TEST.  REPAIRED LIGHT WIRING.  SYSTEM TESTED GOOD.  (M)
